Article citationsMore>>

M. Hosseini, “Adomian Decomposition Method with Chebyshev Polynomials,” Applied Mathematics and Computation, Vol. 175, No. 2, 2006, pp. 1685-1693. doi:10.1016/j.amc.2005.09.014

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.